Not quite true - it's a sudden drop in blood sugars that would cause the hypo, and that's caused by fluctuating insulin levels. Ifyou keep the insulin low by eating very few carbs in a meal, there won't be a sudden drop, and you actually can go longer between meals.
Originally Posted by TigerBeard
My husband has T2D, and while he usually eats 3 meals, he no longer snacks, and sometimes he just isn't hungry when mealtime comes up - this is generally after really big breakfasts (eggs and bacon, but no toast, for example). He also has stopped taking his meds - metformin and glyburide. Reading the side effects, glyburide can cause the hypo episodes randomly - why would you take something for diabetes that will force you to eat carbs to recover from the side effects???
Anyways, long story short is be careful but don't be afraid to experiment.
And since you live in a miserable weather place... are you taking a vitamin D supplement? Might not help with the weight, but would certainly make you feel less frustrated and more happy.
28 years old, insurance broker
starting weight 195 lbs (5'4")
working on losing weight, getting active, and curing my GERD